# SDR Y9PA2020020620

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N999MC
- Make and model: Gulstm 200
- Aircraft serial: 004
- Aircraft time: 5,336 hours, 3,507 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Part number: D05A00
- Part serial: 2553
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT CREW SQUAWKED PORTABLE WATER TANK LEAKING INTO BILGE WATER OBSERVED DRIPPING FROM FWD FUSELAGE DRAIN HOLE. UPON INSPECTION BY TECHNICIANS DISCOVERED THAT THE FILL DRAIN VALVE (PN DO5A00, SN 2553, DATED 10/99, MANUFACTURED BY C3406 GKN WESTLAND-SITEC GMBH 83666 WAAKIRCHEN, GERMANY) WAS LEAKING DUE TO A DEFECT FROM AN O-RING. O-RING SITS BETWEEN THE LINE CONNECTION PLATE AND BODY OF THE VALVE. THIS IS VISIBLE WITH NAKED EYE. POSSIBLE FAULTY OR WRONG O-RING OR FAILURE IN THE CONNECTION BETWEEN VALVE BODY AND PLATE.
